MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD MYCARELINK; PULSE GENERATOR, PERMANENT, IMPLANTABLE

PLEXUS MANUFACTURING SDN. BHD MYCARELINK; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 24950JLQ
Medical Device Problem Codes Leak/Splash (1354); Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the patient that the remote monitor exploded blue fluid which leaked all over the table and onto the carpet.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: model: 24950jlq, serial/lot#: (b)(4): the remote monitor was returned and analysis revealed that the radiofrequency (rf) head of the battery was defective.The remote monitor failed during interrogation test.A corrosion was found at the universal serial bus (usb) port and usb modem but no hardware defect found.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The monitor was replaced and returned.

Brand Name
MYCARELINK
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key6920296
Report Number3004593495-2017-00521
Device Sequence Number872614
Product Code NVZ
UDI-Device Identifier00643169705753
UDI-Public00643169705753
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number24950JLQ
Device Catalogue Number24950JLQ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2018
Initial Date Received by Manufacturer 08/29/2017
Supplement Date Received by Manufacturer11/07/2018
Initial Report FDA Received Date10/06/2017
Supplement Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient Weight50